# SDR TRAX200701588

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 13,626 hours, 11,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD ILLUMINATED EXIT SIGN NEAR AIRSTAIR DOOR IS BROKE OFF MISSING.  FLT 4499 DEL 79 MINS.
